Translator Disclaimer
November 2012 Bias-reduced estimation of Wang's two-sided deviation risk measure under Lévy-stable regime
Brahim Brahimi, Djamel Meraghni, Abdelhakim Necir, Sonia Touba
Afr. Stat. 7(1): 441-458 (November 2012).

Abstract

Several risk measures, such as the distorted insurance premium and the two-sided deviation (TSD) measure, can be regarded as L-functionals with specific weight functions. In this paper, we focus on the TSD risk measure as we define a new estimator by using the bias-reduced estimators of extreme quantiles proposed by Li et al. 2010. A simulation study is carried out to compare, in terms of bias and mean squared error, the new estimator with that introduced recently by Necir and Meraghni 2010.

Citation

Download Citation

Brahim Brahimi. Djamel Meraghni. Abdelhakim Necir. Sonia Touba. "Bias-reduced estimation of Wang's two-sided deviation risk measure under Lévy-stable regime." Afr. Stat. 7 (1) 441 - 458, November 2012.

Information

Published: November 2012
First available in Project Euclid: 1 February 2013

zbMATH: 1258.91096
MathSciNet: MR3034389

Subjects:
Primary: 62G32, 91B30
Secondary: 62G05, 62G30

Rights: Copyright © 2012 The Statistics and Probability African Society

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.7 • No. 1 • November 2012
Back to Top